MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 FOR RIGHT HUMERUS 5 HOLE / L112MM; PLATE, FIXATION, BONE

STRYKER GMBH PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 FOR RIGHT HUMERUS 5 HOLE / L112MM; PLATE, FIXATION, BONE
Catalog Number 627235
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "screws/plate back-out visible on x-rays.".
 
Additional Manufacturer Narrative
Corrections: please refer to section b2 and h6 (results code).The reported event could be confirmed although the device was not returned but a few x-rays were shared which confirms the alleged issue.A device inspection was not possible since the affected device was not returned.However, a couple of x-rays were shared which confirms backing out of the plate and some screws.The plate appears to be not fixed on the bone properly.The batch record could not be reviewed because the affected device was not returned, and the lot number communicated was incorrect.No corrective actions are required at this time.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.A clinical opinion from our medical expert was sought with the available information but due to lack of details, a sound clinical assessment couldn¿t be obtained.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "screws/plate back-out visible on x-rays." 5/13/2025 - additional information received from sales rep: the expert told me on the phone that the plate was replaced by a reverse shoulder.

Brand Name
PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 FOR RIGHT HUMERUS 5 HOLE / L112MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21857755
Report Number0008031020-2025-00732
Device Sequence Number4719454
Product Code HRS
UDI-Device Identifier07613327091298
UDI-Public07613327091298
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number627235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown